# SDR SWAA2024112760710

- Difficulty date: November 17, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 30,202 hours, 14,812 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Cap
- Condition: Incorrect
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER LEADING EDGE SKIN END CAP DID NOT MATCH UP WITH NEWLY INSTALLED LEADING EDGE SKIN<[01] REMOVED AND REPLACED LH HORIZONTAL STABILIZER LEADING EDGE SKIN END CAP PER AMM 27-41-21. REFERENCE TASK CARD TTG8Q00X3MBB FOR PARTS INFORMATION;[02] C/W INSPECTION
